... cant hardly eat nothing without getting bloated and belching a lot has anyone had theses problems
I am wanting to tell you that your new symptoms are unrelated to your increase in dosage and more likely just a new symptom of something else going on. It just coincided with your increase. It is just my opinion, so still seek additional answers. I have had that problem many times and what I have found is that my intestinal flora is out of balance. Did you possibly just finish a round of antibiotics? That is when mine usually flares up. Too much sugar can cause it too. You can take a probiotic and/or eat yogurt like Activia for two weeks to get your system back in balance. This happens when your good bacteria gets wiped out or out of balance in your stomach. Gas pain can end up hurting pretty bad too. Another thing, which you may think I am crazy, but here goes anyway. There is a "trigger point" that is located in your middle to lower (your left side) that is known to cause nausea and beltching. If you take a tennis or raquetball and lay it on the floor then lay down pressing on that area you will notice a lot of belching all of a sudden and your nausea will go away. Hey, it's free advice, I just really hope this helps you and you feel better soon.
Hello rabbithunter, When I took prozac it did cause nausea for me, and eventually subsided. What the above member mfpdfibro suggested with the probiotics is worth a try also. Best of luck ... pamee
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Dec 2014 • 3 answers
Updated 3 Dec 2014 • 2 answers
Updated 20 May 2017 • 1 answer
Updated 23 Sep 2017 • 1 answer
Updated 16 Apr 2019 • 3 answers